Sorry, this item is temporarily out of stock.

Lemsip Max Day & Night Cold & Flu Relief Capsules, 16 Capsules (Pack of 2)

New
£10.99
Add to Basket
Description & Details

Lemsip Max Day & Night Cold & Flu Relief Capsules, 16 Capsules (Pack of 2) Description

About this item
  • 2 x Lemsip Max Day & Night Cold & Flu Relief Capsules
  • This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
  • For the symptomatic relief of colds and flu during the day and night (day capsule is non-drowsy)
  • Helps with reducing fever and body aches
  • Helps treat headaches, blocked nose and sore throat
  • Contains Paracetamol (500 mg)

Safety Information:

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Do not store above 25C. Min Age Limit (Advisory): 16 Years

Ingredients:

Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy

Directions:

See leaflet for further information. Directions. How to take: The capsules should be swallowed whole with water. Do not chew. How much to take: Adults and adolescents over 16 years: Two Day capsules to be taken every 4 hours during the day (no more than six Day capsules in 24 hours). Two Night capsules to be taken at night. DO NOT EXCEED THE STATED DOSE. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not use after the expiry date shown.

Details

OPC P9RGFQM
Brand
Codes 0695642156835 (EAN)
Rank #198 Cold, Flu & Fever
Links Lemsip Cold
Browse All Cold, Flu & Fever

Highest Rated in Cold, Flu & Fever

Popular products recommended for you

Sorry, this item is temporarily out of stock.

Lemsip Max Day & Night Cold & Flu Relief Capsules, 16 Capsules (Pack of 2)

New
£10.99
Delivery Address

Sign in to view all of your delivery addresses

OR

Enter your delivery address

Wait! You have something in your basket!

Did you know we can save your basket and send it to you?
Simply enter your email address below.

No thanks, I'd rather miss out

This page has expired.

Please refresh the page to continue shopping.

Refresh and continue